Kansas, 2025

Tornadoes and Hail in Kansas, May 18, 2025

May 18, 2025 · NWS GLD · 30 events in 7 counties and zones

Numerous thunderstorms developed across the area leading to multiple hail reports, with the largest being 2 inches in diameter located in Wheeler and 5 S of St. Francis.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$542,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

Numerous thunderstorms developed across the area leading to multiple hail reports, with the largest being 2 inches in diameter located in Wheeler and 5 S of St. Francis. Severe wind gusts were also reported as well, with the strongest being 63 mph 9 NNW of McDonald. Multiple tornadoes also occurred as well in Sherman, Cheyenne, and Gove counties. The town of Grinnell was directly hit by a strong tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at May 18, 11:49 AM MST, 2 hours 59 minutes earlier. Its key messages:

  • Severe storms are forecast for this afternoon and evening, mainly between 3-8 PM MDT. While the majority of the area has a chance for severe storms, locales along and north of Interstate 70 are favored. Very large hail, damaging wind gusts and a few tornadoes are possible.
  • Strong SW winds will develop behind a northward advancing dryline this afternoon, mainly along and south of I-70 where sustained winds at 30-40 mph may gust up to 55 mph for several hours prior to sunset.
  • A few severe storms are possible east of Highway 83 Monday afternoon/evening. Severe weather potential may largely be confined to central and eastern Kansas.
Area forecast discussion, May 18, 11:49 AM MST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1249 PM MDT Sun May 18 2025

.KEY MESSAGES...

- Severe storms are forecast for this afternoon and evening,
  mainly between 3-8 PM MDT. While the majority of the area has
  a chance for severe storms, locales along and north of
  Interstate 70 are favored. Very large hail, damaging wind
  gusts and a few tornadoes are possible.

- Strong SW winds will develop behind a northward advancing
  dryline this afternoon, mainly along and south of I-70 where
  sustained winds at 30-40 mph may gust up to 55 mph for several
  hours prior to sunset.

- A few severe storms are possible east of Highway 83 Monday
  afternoon/evening. Severe weather potential may largely be
  confined to central and eastern Kansas.

&&

.SHORT TERM /THROUGH MONDAY NIGHT/...
Issued at 1155 AM MDT Sun May 18 2025

Shortwave energy rounding the eastern periphery of the western
CONUS trough will lift NNE-NE from the 4-Corners to northeast CO
will foster the development of a modest lee cyclone over
eastern Colorado and extreme western Kansas this afternoon.
Southerly flow on the eastern periphery of the upper trough (in
the lee of the central-southern Rockies) and deep vertical
mixing will assist the northward advancement of a pronounced
dryline this afternoon. By 00Z, guidance suggests that the NW-
SE oriented dryline will be situated along/near a line extending
southeastward from Yuma to Goodland and Scott City.
Environmental conditions are quite favorable for robust severe
weather, especially with southern and eastern extent into
central KS.. where rich low-level moisture beneath a pronounced
elevated mixed layer (700-500 mb lapse rates ~9 C/km) will
foster strong instability (3000-4000 J/kg mlcape). Current and
recent convection allowing guidance indicate two potential areas
of development along the dryline this afternoon: [1]
along/north of I-70 over portions of Yuma-Cheyenne-Sherman
counties ~21-22Z and [2] south of I-70 and along/east of Highway
83 (Gove County) ~22-23Z. Given that right-mover motion will be
from the SSW-SW (200-220 degrees) at ~30 knots, the 'window of
opportunity' for severe weather in the NWS Goodland county
warning area will be fairly short in duration (~4 hours), mainly
between ~21-02Z. Discrete supercells are likely to be the
primary mode. All severe hazards are on the table. Additional
development will occur the Goodland county warning area after
convection exits (~03-04Z this evening).. Strong southwest winds
and profoundly dry conditions are expected behind the dryline
(along/south of I-70), where forecast soundings indicate 35-45
knot flow throughout a very deep mixed layer.. and sustained
winds at 30-40 mph may gust up to 55 mph for several hours prior
to sunset.

Mon-Mon night: The western CONUS trough will evolve into a
broad (albeit complex) upper level low that slowly progresses
east across the Central/Northern Plains in this period. Guidance
suggests that shortwave energy lifting NNE into western Nebraska
(tonight) will evolve into cut-off, vertically stacked low over
South Dakota on Mon. In the lower levels.. a surface trough will
extend southward through central Nebraska and Kansas. While
scattered showers/storms are possible during the afternoon,
current indications are that.. severe weather potential will
likely be relegated to central-eastern KS (east of Hwy 283).

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Issued at 1218 PM MDT Sun May 18 2025

For the extended period starting Tuesday a surface low remains
in place around the South Dakota/Minnesota/Nebraska/Iowa state
lines as breezy to gusty NW winds are forecast to continue
across the area in response to this low. Wind gusts of 45-55 mph
are currently forecast with sustained winds around 25-35 mph as
30 knot 850mb jet remain in place during the afternoon and a
45-50 knot 700mb jet remains in place, assuming if some mixing
can occur then would not be surprised if a rogue 60 mph gust
occurs if these trends hold. At this time Tuesday is forecast to
remain dry but if the low sets up a little further west then
some vorticity maxima may lead to some spotty showers through
the afternoon as well.

Wednesday morning as this low moves it a cold front and
associated surface high is forecast to move into the area which
is forecast to drop Wednesday morning lows into the 30s. An
associated surface high also moves into the area with the front
which is forecast to bring a period of lighter winds before they
shift to the west. If this shift to the west is slower to occur
then temperatures may drop even further which may bring some
frost or maybe freeze concerns to portions of the area which
would be impactful given we are well past our climatological
last freeze date. Luckily this surface high is forecast to be
short lived as a lee trough ahead of western CONUS ridging
develops and pushes this out of the area. Some guidance does
indicate a weak wave moving through with this activity which may
try to spark some storms during the evening hours so will need
to keep an eye on this.

Thursday and through the remainder of the extended period weak
mid level ridging is forecast to take place across the Inter
Mountain west which if current placement holds puts the region
on the eastern periphery of this feature. Typically in these
patterns weak waves that are not handled well by long range
deterministic guidance moves through the area; what makes this
interesting is that there are already some signals are some
embedded waves which makes me think that another active pattern
may emerge late week and next weekend. With this still being 5-7
days out a lot can and will change but it does appear that
additional potential for severe weather may return again for
portions of the area.

As for temperatures for the extended period. Tuesday is
forecast to start out fairly cool with high sin the mid 60s to
low 70s across the area before warming back into the upper 70s
my Wednesday and into the mid 80s again Friday especially as
that ridge begins to make itself known. For low temperatures as
mentioned above, some concern for frost and maybe freeze to
start the period before a recover to more seasonable lows in the
upper 50s and mid 50s by the latter portion of the week.

&&

.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1155 AM MDT Sun May 18 2025

GLD: A brief thunderstorm is possible in vicinity of the
Goodland terminal late this afternoon (~22-23Z). Otherwise, VFR
conditions are anticipated to prevail through the TAF period.
25-35 knot SE winds will shift to the SW and increase to 30-40
knots (w/gusts 45 knots) behind a dryline late this afternoon
(~22-01Z). Winds will weaken and become light/variable around or
shortly after sunset.. as a lee cyclone progresses eastward
over northwest KS. Winds will shift to the WNW and increase to
10-15 knots overnight.. further increasing to 20-30 knots
shortly after sunrise Monday.

MCK: VFR conditions will prevail for the majority of the
afternoon. Severe thunderstorms may affect the McCook terminal
late this afternoon and early this evening (~23-03Z). MVFR-IFR
stratus is anticipated to develop late this evening and persist
overnight. 25-35 knot SE winds will prevail through the
afternoon. Winds will weaken and become light/variable around or
shortly after sunset as a lee cyclone progresses eastward over
northwest KS and southwest NE. Winds will shift to the WNW and
increase to 15-25 knots shortly after sunrise Monday.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...None.
CO...None.
NE...None.

&&

SHORT TERM...Vincent
LONG TERM...Trigg
AVIATION...Vincent
Hazardous weather outlook, May 18, 11:40 AM MST, 3 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1240 PM MDT Sun May 18 2025

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191845-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
1240 PM MDT Sun May 18 2025 /140 PM CDT Sun May 18 2025/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY AND TONIGHT...

Severe storms are forecast for this afternoon and evening, mainly
between 3 PM and 8 PM MDT. While the majority of the area has a
chance for severe storms, locales along and north of Interstate 70
are favored. Very large hail, damaging wind gusts and a few
tornadoes are possible. These storms could lead to enhanced danger
for those who are celebrating graduations outside.

Strong southwest winds will develop behind the dryline this
afternoon, mainly along and south of Interstate 70 where sustained
winds at 30 to 40 mph may gust up to 55 mph. Wind of this magnitude
may create difficult travel conditions, especially for high profile
vehicles. Localized reductions in visibility associated with blowing
dust are possible. Strong winds and exceptionally dry conditions will
also foster a very high grassland fire danger.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A few severe storms are possible Monday afternoon and evening,
mainly east of Highway 83.

.SPOTTER INFORMATION STATEMENT...

Reports of severe weather are appreciated today!

Vincent

In the hours before

Local storm report, May 18, 2:30 PM MST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
330 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     Hail             2 E Peconic             39.32N 102.11W
05/18/2025  E0.50 Inch       Kit Carson         CO   Public

            Report from mPING: Half-inch (0.50 inch).

&&

Vincent
Local storm report, May 18, 2:44 PM MST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
344 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Blowing Dust     4 E Bethune             39.29N 102.35W
05/18/2025                   Kit Carson         CO   Public

            Social media report of 2 mile visibility in
            blowing dust.

&&

KAK
Local storm report, May 18, 2:47 PM MST, 1 minute before
Preliminary Local Storm Report
National Weather Service Goodland KS
347 PM MDT Sun May 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Hail             4 NE Burlington         39.35N 102.22W
05/18/2025  M1.75 Inch       Kit Carson         CO   Public

            Social media report of hail up to golf ball
            in size with pictures.

&&

KAK

The radar

The Goodland radar (KGLD), 18 km away, was scanning. The volume nearest the first event began at 21:48 UTC.

Open the radar archive at this moment

Event by event

18 hail, 7 tornado, 5 thunderstorm wind. Local standard time, as filed.

Hail, Sherman

When
May 18, 2:48 PM MST
Where
Sherman County, 1.22 mi W of Ruleton
Measured
1.25 in hail
Reported by
Public
Coordinates
39.328, -101.903

A public report of half dollar size hail.

Hail, Sherman

When
May 18, 2:50 PM MST
Where
Sherman County, 1.39 mi N of Caruso
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.350, -101.782

A trained spotter reported quarter size hail.

Thunderstorm Wind, Sherman

When
May 18, 2:58 PM MST to 3:06 PM MST
Where
Sherman County, Goodland Arpt
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
39.370, -101.700

The ASOS at the Goodland Airport measured a 55 mph wind gust at 3:54pm MT followed by a 58 mph wind gust at 3:58pm MT and then a 60 mph wind gust at 4:06pm MT.

Hail, Wichita

When
May 18, 4:00 PM CST
Where
Wichita County, 5.03 mi E of Marienthal
Measured
0.88 in hail
Reported by
Public
Coordinates
38.489, -101.128

A public report of nickel size hail was reported.

Tornado, Cheyenne

When
May 18, 4:12 PM CST to 4:19 PM CST
Where
Cheyenne County, 8.73 mi WSW of St Francis Arpt to 8.45 mi W of St Francis Arpt
Rating
EF2
Path length
3.94 mi
Path width
200 yd
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
39.698, -101.950

Tornado formed south of farmstead near River Road, made a glancing blow to the farmstead, then continued NNW toward Hwy 36. Power poles were broken, a well established cotton wood tree was uprooted, and a well anchored antenna was twisted and bent by the tornado. Another farmstead north of CR M was also impacted by the tornado. The tornado removed the roof and doors from a metal building, relocated a couple grain bins, and leveled a wooden shed. However the tornado turned away from house before continuing north through the windbreak. The tornado ended before reaching the highway.

Tornado, Sherman

When
May 18, 3:15 PM MST to 3:16 PM MST
Where
Sherman County, 2.93 mi NNW of Kanorado Arpt to 2.98 mi NNW of Kanorado Arpt
Rating
EFU
Path length
0.07 mi
Path width
50 yd
Reported by
NWS Employee
Coordinates
39.439, -102.040

An off duty NWS Employee reported a tornado roughly 7 miles north of Kanorado. Pictures of a funnel and a dust swirl was also passed along as well. No damage occurred.

Thunderstorm Wind, Cheyenne

When
May 18, 4:17 PM CST
Where
Cheyenne County, 8.51 mi W of St Francis Arpt
Measured
78 kt (90 mph) estimated gust
Property damage
$12,000
Reported by
NWS Storm Survey
Coordinates
39.745, -101.960

Storm survey pictures of a hay wagon with partial bale in it was tipped to the north. A smaller metal bin was thrown as well. An electric fence was also completely destroyed as well.

Hail, Cheyenne

When
May 18, 4:25 PM CST
Where
Cheyenne County, 3.66 mi S of St Francis Arpt
Measured
2 in hail
Reported by
Social Media
Coordinates
39.698, -101.790

Social media picture of hail ranging from golf ball to 2 inches in size.

Hail, Cheyenne

When
May 18, 4:28 PM CST
Where
Cheyenne County, 1.63 mi S of St Francis Arpt
Measured
2 in hail
Reported by
Public
Coordinates
39.727, -101.804

A public report of hail of 2 inches in size.

Hail, Cheyenne

When
May 18, 4:32 PM CST
Where
Cheyenne County, 12.95 mi NW of St Francis
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
39.904, -101.971

A spotter reported hail up to penny size.

Hail, Cheyenne

When
May 18, 4:33 PM CST to 4:41 PM CST
Where
Cheyenne County, St Francis
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.770, -101.800

Numerous reports of severe hail in the town of St. Francis with the largest being golf ball size which reported via MPing and by trained spotters.

Hail, Cheyenne

When
May 18, 4:35 PM CST
Where
Cheyenne County, 0.98 mi SSE of Wheeler
Measured
2 in hail
Reported by
NWS Employee
Coordinates
39.757, -101.712

Off duty NWS employee reports hailstones still on the ground up to 2 inches in size.

Hail, Cheyenne

When
May 18, 4:45 PM CST
Where
Cheyenne County, 7.69 mi N of St Francis
Measured
1.75 in hail
Reported by
Public
Coordinates
39.881, -101.787

Social media report with picture of golf ball sized hail.

Thunderstorm Wind, Logan

When
May 18, 4:45 PM CST
Where
Logan County, 0.54 mi E of Mc Allaster
Measured
52 kt (60 mph) estimated gust
Reported by
Mesonet
Coordinates
39.000, -101.390

Mesonet site named UP840 reported the wind gust.

Hail, Logan

When
May 18, 4:45 PM CST
Where
Logan County, 2.55 mi S of Elkader
Measured
0.88 in hail
Reported by
Public
Coordinates
38.743, -100.869

A public report of nickel size hail was reported along Highway 83.

Tornado, Logan

When
May 18, 4:48 PM CST to 5:04 PM CST
Where
Logan County, 6.75 mi SW of Elkader to 3.77 mi NW of Elkader
Rating
EF2
Path length
7.9 mi
Path width
460 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
38.700, -100.942

Continuation and ending of track coming out of Scott County. This tornado destroyed oil an oil battery near Little Jerusalem Park, and damaged items at the park entrance that were bolted into concrete. Strength taken from DDC survey. Track estimated from rotation on radar, arial photos, and the few damage reports that were received.

Hail, Cheyenne

When
May 18, 5:11 PM CST
Where
Cheyenne County, 13.38 mi N of Bird City
Measured
1.25 in hail
Reported by
Public
Coordinates
39.944, -101.524

Public reports of hail ranging from quarter to half dollar size.

Hail, Logan

When
May 18, 5:16 PM CST
Where
Logan County, 2.56 mi S of Elkader
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
38.743, -100.869

A social media report from a storm chaser with a video of the hail was reported. This was with a different storm than the earlier nickel size hail report at the same location.

Thunderstorm Wind, Cheyenne

When
May 18, 5:19 PM CST
Where
Cheyenne County, 11.61 mi NNE of Bird City
Measured
55 kt (63 mph) measured gust
Reported by
Mesonet
Coordinates
39.902, -101.438

A 63 mph wind gust was recorded via Ambient Weather site 3350_(AWN644725c42c9e7c32b00d2cb6). In McDonald 50 feet visibility in blowing dust was also reported.

Tornado, Gove

When
May 18, 5:32 PM CST to 6:00 PM CST
Where
Gove County, 11.13 mi S of Campus to 0.22 mi N of Grinnell
Rating
EF3
Path length
13 mi
Path width
416 yd
Continued into
Sheridan, Ks (GLD)
Reported by
NWS Storm Survey
Coordinates
38.961, -100.717

A significant tornado developed south-southwest of Grinnell west of the CR S and 22 intersection, then moved north-northeast across I-70 and over the western four blocks of the town of Grinnell before dissipating in a wheatfield north of the Grinnell Cow Paddy Golf Club. The tornado caused damage to farmstead at CR X and 26, and east of the CR Z and 26 intersection. Damage included moving round bales, leveling wooden sheds, pushing farm equipment and vehicles, and breaking large tree limbs. Roughly 40 houses in Grinnell were damaged or destroyed, along with quonsets or other sheds. Notable damage included moving a house roughly four inches off the foundation, debris piercing the grain bins on the north side of town, causing thousands of bushels of grain to spill out, complete destruction of a house built in the 1800s, and moving a couple graveside head stones a couple hundred yards.

Hail, Gove

When
May 18, 5:35 PM CST
Where
Gove County, 2.03 mi E of Campus
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
39.117, -100.712

Spotter network report of one inch hail.

Tornado, Sheridan

When
May 18, 6:00 PM CST to 6:02 PM CST
Where
Sheridan County, 3.86 mi SSE of Angelus to 3.5 mi SE of Angelus
Rating
EF3
Path length
0.33 mi
Path width
416 yd
Reported by
NWS Storm Survey
Coordinates
39.133, -100.631

Continuation of the Gove County tornado that impacted Grinnell.

Hail, Gove

When
May 18, 6:07 PM CST
Where
Gove County, 4.36 mi W of Grainfield
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
39.112, -100.551

A storm chaser reported one inch hail along Interstate 70.

Tornado, Sheridan

When
May 18, 6:07 PM CST to 6:14 PM CST
Where
Sheridan County, 8.25 mi ENE of Angelus to 6.77 mi SSW of Hoxie
Rating
EF3
Path length
4.24 mi
Path width
230 yd
Property damage
$120,000
Reported by
NWS Storm Survey
Coordinates
39.207, -100.520

The same supercell which produced Grinnell tornado produced another EF3 tornado in Sheridan County, which led to damage to portions of a homestead. The worst damage was broken bolts and metal brackets of a metal frame that was bolted into concrete. The tornado also removed the roof from a barn nearby, as well as leveling a cinderblock garage and removing/destroying wooden and metal grain bins. The tornado started just northwest of CR 110 S and 40W based on Sentinel satellite data, crossed CR 90 S and 80 S, then lifted just northwest of County Road 406 and CR 20 W intersection based on the same Sentinel data as well.

Tornado, Sheridan

When
May 18, 6:08 PM CST to 6:11 PM CST
Where
Sheridan County, 8.73 mi ENE of Angelus to 8.42 mi ENE of Angelus
Rating
EF2
Path length
0.34 mi
Path width
20 yd
Property damage
$50,000
Reported by
NWS Storm Survey
Coordinates
39.214, -100.513

Based on damage and satellite footage, a second corridor of damage occurred northwest of the homestead. The damage tracks of the two tornadoes merge at the end point of this tornado. This tornado twisted a pivot, broke several power poles, and removed tree tops from the west edge of the windbreak.

Hail, Sheridan

When
May 18, 6:25 PM CST
Where
Sheridan County, 0.64 mi NNW of Hoxie
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.359, -100.433

A trained spotter reported half dollar size hail in the town of Hoxie.

Hail, Sheridan

When
May 18, 6:30 PM CST
Where
Sheridan County, 0.28 mi WNW of Tasco
Measured
0.75 in hail
Reported by
Public
Coordinates
39.352, -100.305

A public report of hail up to penny size.

Hail, Cheyenne

When
May 18, 6:32 PM CST
Where
Cheyenne County, 14.04 mi NW of St Francis
Measured
1 in hail
Reported by
Public
Coordinates
39.923, -101.974

The public relayed a report of quarter size hail. This was with a separate round of storms a few hours after the first round.

Thunderstorm Wind, Sheridan

When
May 18, 7:05 PM CST
Where
Sheridan County, 8.15 mi E of Angelus
Measured
78 kt (90 mph) estimated gust
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
39.200, -100.520

Part of a irrigation pivot was tipped over.

Hail, Graham

When
May 18, 7:07 PM CST
Where
Graham County, 9.42 mi N of Morland
Measured
1 in hail
Reported by
Public
Coordinates
39.485, -100.106

A public report of quarter sized hail.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2025Every state in 2025This day in weather historyThe tornado archive for Kansas, 2025Warnings in Kansas, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1257045, 1257047, 1257048, 1257050, 1257059, 1257060, 1257066, 1257021, 1257023, 1257013, 1257018, 1257019, 1257020, 1257038, 1257039, 1257072, 1257024, 1257040, 1257030, 1257075, 1257034, 1257076, 1257037, 1257102, 1257107, 1257042, 1257041, 1257027, 1257077, 1257053.